# SDR VJ32002F00021

- Difficulty date: April 9, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Stuck
- Location: Mlg
- Part time: 118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXTEND IN FLIGHT, GEAR WAS HAND CRANKED DOWN AND A SAFE LANDING WAS MADE.  AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR CYCLED IAW MM.  THE RELAY CONTROL WOULD STICK THREE OUT OF FOUR TIMES WHEN THE GEAR WAS CYCLED.  RELAY WAS REMOVED AND REPLACED WITH NEW.  LANDING GEAR OPERATIONAL CHECK OF THE SYSTEM WAS MADE.  LANDING GEAR CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
